# SDR TSAA0377105

- Difficulty date: June 16, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230
- Aircraft serial: 22138
- Engine: Pwa JT8D9A
- System (JASC): 7250 · Turbine Section
- Part: Line
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, UNABLE TO ACHIEVE TAKEOFF POWER ON ENGINE NR 2, FIREWALL ONLY GAVE 1.86 EPR.  ABORTED TAKEOFF AND RETURNED TO GATE.  FOUND A LEAK IN THE TURBINE EXHAUST LINE, REPLACED THE PT7 TUBE ASSY IAW MM 77-00.  LEAK CHECK OF LINE OK.  JETCAL ACCOMPLISHED IAW FORM M-215.  AIRCRAFT RETURNED TO SERVICE.  (M)
